Journal of Mathematical Physics, ( ISI ), Volume (44), No (9), Year (2003-1) , Pages (4260-4266)

Title : ( Continuous wavelet transform on a special homogeneous space )

Authors: Massoumeh Fashandi , Rajab Ali Kamyabi Gol , Assadollah Niknam , ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We consider a semidirect product of two locally compact groups S and T, with S Abelian, denoted by ST. An action of ST on S is introduced to make S a homogeneous space of ST. Then we define a unitary representation from ST into the unitary group of L2(S) which is our main tool for defining the continuous wavelet transform on L2(S). Also the main properties of the transform are discussed. We prove the Plancherel and inversion formulas and reproducing kernel\\\\\\\\\\\\\\\'s formula for this transform. This is finally specialized to the case of the continuous wavelet transform on L2(Rd).

Keywords

locally compact abelian
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1007397,
author = {Fashandi, Massoumeh and Kamyabi Gol, Rajab Ali and Niknam, Assadollah and , },
title = {Continuous wavelet transform on a special homogeneous space},
journal = {Journal of Mathematical Physics},
year = {2003},
volume = {44},
number = {9},
month = {January},
issn = {0022-2488},
pages = {4260--4266},
numpages = {6},
keywords = {locally compact abelian group.},
}

[Download]

%0 Journal Article
%T Continuous wavelet transform on a special homogeneous space
%A Fashandi, Massoumeh
%A Kamyabi Gol, Rajab Ali
%A Niknam, Assadollah
%A ,
%J Journal of Mathematical Physics
%@ 0022-2488
%D 2003

[Download]